| Model Number |
610-2221511-01 |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while pacing a 77-year-old male patient, the device displayed a "pace defib device failure" message.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing with returned accessories, which included defib cycling and bench handling without duplicating the customer's report.An internal inspection found no discrepancies.The defib receptacle was replaced as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.